# SDR FDEA202411201707

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 9,499 hours, 4,601 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869147
- Condition: Cracked
- Location: Zone 200
- Part time: 9,499 hours, 4,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, FLOOR PANEL 251NFF WITH CRACK MAIN CARGO COMPARTMENT, FLOOR PANEL 251NFF WAS REPAIRED IAW B767 SRM 53-00-50-2R   PAR.4.B FIGURE 201 SHEET 2 REV 90 AUG 15/2024
